Probabilistic Analysis of Partitioning Algorithms for the Traveling-salesman Problem in the Plane

TitleProbabilistic Analysis of Partitioning Algorithms for the Traveling-salesman Problem in the Plane
Publication TypeJournal Article
Year of Publication1977
AuthorsKarp, R. M.
Published inMathematics of Operations Research
Volume2
Issue3
Page(s)209-224
Other Numbers1582
Bibliographic Notes

Mathematics of Operations Research, Vol. 2, No. 3, pp. 209-224

Abbreviated Authors

R. M. Karp

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine